Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

No bleeding during periods, lower leg pain. Taking drotin. Treatment for hormonal imbalance?

My elder sister age 35 has no bleeding during her periods and she has acute pain in her lower parts during the same timeAll tests were conducted and Dr says its hormonal imbalance,but none of the medicine given subside the pain.During pain we give drotin and if it doesnt wiork we give fortin phenorgam to her to have a sleep.She has a kid.Kindly advice.Its urgent and we are clueless for treatment
Asked On : Tue, 21 Aug 2012
Answers:  1 Views:  60
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response

There are various causes for a painful period. The commonest being endometriosis, DUB and hormonal imbalances as well.

It needs to be evaluated by a series of tranvaginal ultrasound scans and treated accordingly.

To get rid of the acute pain, she can take good analgesics like Meftal spas.

Please get her evaluated at the earliest.

Answered: Tue, 21 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor